Stochastic lattice dynamical systems with fractional noise Article

Bessaih, H, Garrido-Atienza, MJ, Han, X et al. (2017). Stochastic lattice dynamical systems with fractional noise . 49(2), 1495-1518. 10.1137/16M1085504

cited authors

  • Bessaih, H; Garrido-Atienza, MJ; Han, X; Schmalfuss, B

fiu authors

abstract

  • This article studies stochastic lattice dynamical systems driven by a fractional Brownian motion with Hurst parameter H ∈ (1/2, 1). First of all, we investigate the existence and uniqueness of pathwise mild solutions to such systems by the Young integration setting and prove that the solution generates a random dynamical system. Further, we analyze the exponential stability of the trivial solution.

publication date

  • January 1, 2017

Digital Object Identifier (DOI)

start page

  • 1495

end page

  • 1518

volume

  • 49

issue

  • 2